# SDR HNAA2025031100156

- Difficulty date: February 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2129 RH WING TO BODY FAIRING, STRIP BTW FR48-49 CRACKED.  REPAIRED STRIP IAW SRM 53-23-12
